# SDR DALA2018011500291

- Difficulty date: January 14, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 82,093 hours, 36,530 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SHEAR TIE STA 620 BETWEEN STRINGERS 15LT AND 16LT HAS OVERSIZED FASTENER HOLES. REMOVED, FABRICATED, AND INSTALLED NEW SHEAR AT STA 620 BETWEEN STRINGERS 15LT AND 16LT IAW SRM AND DRAWING.
